# SDR CA000731012

- Difficulty date: July 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEPLOC2P
- Condition: Failed
- Location: Torque
- Part time: 6,530 hours, 8,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 TORQUE INDICATION ERATIC AFTER LIFT OFF 60-82. NR 2 TORQUE INDICATOR REPLACED AND ENGINE CANNON PLUGS CLEANED. AIRCRAFT RETURNED TO SERVICEREF P98251.
